2019
Том 71
№ 9

All Issues

Inner turning point in the theory of singular Perturbations

Bobochko V. N.

Full text (.pdf)


Abstract

We construct the uniform asymptotics of a solution of a singularly perturbed differential equation of Liouville type with an interior turning point.

English version (Springer): Ukrainian Mathematical Journal 48 (1996), no. 7, pp 988-1005.

Citation Example: Bobochko V. N. Inner turning point in the theory of singular Perturbations // Ukr. Mat. Zh. - 1996. - 48, № 7. - pp. 876-890.

Full text